# SDR ASOA2012072601973

- Difficulty date: July 16, 2012
- Submitted: July 26, 2012
- Operation: Air carrier
- Aircraft: N615QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10065
- Aircraft time: 26,300 hours, 18,993 cycles
- Engine: Ge CF348C1
- System (JASC): 5220 · Emergency Exits
- Part: Door
- Condition: No Test
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LEFT EMERGENCY EXIT FAILED FUNCTIONAL TEST, REQUIRES 78LBS OF FORCE.  CLEANED AND LUBED EMERGENCY EXIT IAW AMM 12-20-52-640-802.   PERFORMED FUNCTIONAL CHECK IAW AMM 52-21-00-720-801, CHECKED GOOD .
